Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Periodic geodesics of generic nonconvex domains in $\mathbf {R}^2$ and the Poisson relation


Authors: Vesselin M. Petkov and Luchezar Stojanov
Journal: Bull. Amer. Math. Soc. 15 (1986), 88-90
MSC (1985): Primary 58G25, 35R30
MathSciNet review: 838792
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. G. Andersson and R. B. Melrose, The propagation of singularities along gliding rays, Invent. Math. 41 (1977), no. 3, 197–232. MR 0494322
  • 2. M. Golubitsky and V. Guillemin, Stable mappings and their singularities, Springer-Verlag, New York-Heidelberg, 1973. Graduate Texts in Mathematics, Vol. 14. MR 0341518
  • 3. Victor Guillemin and Richard Melrose, The Poisson summation formula for manifolds with boundary, Adv. in Math. 32 (1979), no. 3, 204–232. MR 539531, 10.1016/0001-8708(79)90042-2
  • 4. V. F. Lazutkin, Vypuklyi billiard i sobstvennye funktsii operatora Laplasa, Leningrad. Univ., Leningrad, 1981 (Russian). MR 633153
  • 5. Shahla Marvizi and Richard Melrose, Spectral invariants of convex planar regions, J. Differential Geom. 17 (1982), no. 3, 475–502. MR 679068
  • 6. R. Melrose and J. Sjöstrand, Singularities in boundary value problems. I, II, Comm. Pure Appl. Math. 31 (1978), 593-617; 35 (1982), 129-168.
  • 7. Vesselin Petkov and Pierre Vogel, La représentation de l’application de Poincaré correspondant aux rayons périodiques réfléchissants, C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 15, 633–635 (French, with English summary). MR 705678
  • 8. V. M. Petkov, Propriétés génériques des rayons réfléchissants et applications aux problèmes spectraux, Bony-Sjöstrand-Meyer seminar, 1984–1985, École Polytech., Palaiseau, 1985, pp. Exp. No. 12, 16 (French). MR 819778
  • 9. Vesselin Petkov and Luchezar Stojanov, Periods of multiple reflecting geodesics and inverse spectral results, Amer. J. Math. 109 (1987), no. 4, 619–668. MR 900034, 10.2307/2374608

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58G25, 35R30

Retrieve articles in all journals with MSC (1985): 58G25, 35R30


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15445-5